| Catalog Number |
319214A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during the foley catheter cuff test, the sterile distilled water did not drain.
Event or Problem Description
Additional Manufacturer Narrative
Corrections: d, h.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during the foley catheter cuff test, the sterile distilled water did not drain.Per notification from investigator on 12feb2026, it was reported that the asymmetrical balloon was found during sample evaluation on 24dec2025.
Additional Manufacturer Narrative
This supplemental mdr is being submitted to capture additional information from follow up and the investigation details.There was no patient involvement.This event is not reportable.The reported event is confirmed - other.Photo: received four (4) photo samples.All photo samples showcase an overview of an all-silicone foley catheter and its packaging.Visual: received one (1) used all-silicone foley catheter with syringe without original packaging.Verified material number 119314 and manufacturing lot number ngjy4779.Visual inspection noted no obvious observations.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Attempted to deflate balloon passively and only seven (7) ml could be withdrawn with the returned syringe.Asymmetrical balloon observed, formula ((1.5 / (1.5 + 0.5)) * 100, ballon concentricity= 75/25.Using the in-house luer lock syringe, deflated balloon passively in under one (1) minute with no cuffing or leaks noted, returning 10ml of solution.The complaint is against the syringe.Labelling and instructions for use were reviewed for this investigation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.